MathSciNet Relay Station
MathSciNet bibliographic data
MR1433092 (97j:35143) 35Q55 (35B60)
Zhang, Bing-Yu Unique continuation properties of the nonlinear Schrödinger equation. Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), no. 1, 191–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement